# SDR UALA2013010700087

- Difficulty date: January 5, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 68,805 hours, 9,795 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Control Panel
- Part number: 570111
- Part serial: 14
- Condition: Intermittent
- Location: Audio Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OBSERVER`S AUDIO CONTROL PANEL INTERMITTENT.  SWAPPED SECOND OBSERVER AND FIRST OBSERVER AUDIO CONTROL PANELS.  OP CHECKED OK AT FIRST OBSERVER`S POSITION.
